Journal of Applied Mathematics

Asymptotic Stability Results for Nonlinear Fractional Difference Equations

Fulai Chen and Zhigang Liu

Full-text: Open access

Abstract

We present some results for the asymptotic stability of solutions for nonlinear fractional difference equations involvingRiemann-Liouville-likedifference operator. The results are obtained by using Krasnoselskii's fixed point theorem and discrete Arzela-Ascoli's theorem. Three examples are also provided to illustrate our main results.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 879657, 14 pages.

Dates
First available in Project Euclid: 17 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1350479388

Digital Object Identifier
doi:10.1155/2012/879657

Mathematical Reviews number (MathSciNet)
MR2898069

Zentralblatt MATH identifier
1235.39008

Citation

Chen, Fulai; Liu, Zhigang. Asymptotic Stability Results for Nonlinear Fractional Difference Equations. J. Appl. Math. 2012 (2012), Article ID 879657, 14 pages. doi:10.1155/2012/879657. https://projecteuclid.org/euclid.jam/1350479388


Export citation